# SDR DALA2021042002294

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,349 hours, 19,303 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Slats And Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 171 -MISC/DE- "LE SLAT ASSYM" DISPLAYED ON APPROACH. CORRECTIVE ACTION: BIT FSEU AND PSEU, RESET FSEU AND PSEU. VERIFIED ADP OPERATION. RAN FLAPS AND SLATS MULTIPLE TIMES WITHOUT FAULT.
